# SDR FDEA201609093155

- Difficulty date: September 9, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 66,738 hours, 16,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: ADA70301
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 895.700 BETWEEN LONGERON L-40R TO L-41R DOOR JAMB EXISTING REPAIR DOUBLERS FOUND CHAFED.  FORWARD CARGO STA 895.700 BETWEEN LONGERON L40R TO LONGERON L41R DOOR JAMB EXISTING REPAIR DOUBLERS CHAFED MARKS REPAIRED IAW EA NR 1-5330-T0311886B, PT 3, TITLE : FUSELAGE-PLATES AND SKINS, EXISTING REPAIR FOUND ON FORWARD LOWER CARGO DOOR, FORWARD JAMB.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. REFER TO WRI 53304311 FOR WORK DETAILS.
